shellbell Posted October 5, 2011 Share Posted October 5, 2011 Have been on Cymbalta 30 mg every evening and Abilify 1mg every morning for just about 3 weeks now. I began to feel better pretty quickly, probably due to the Abilify, and things were continuing to improve. Last Wed at p-doc appt, I thought she might up the Cymbalta to 60 mg. I didnt want her to, but if she thought it was necessary she would say so. I told her I thought I was about 90% improved, and she said, "If it aint broke, dont fix it" , and she left the regime the same. Now since Sat I've been having an increase in anxiety. Wound up in the ER this afternoon with stomach pain, which I've been having mildly since starting the Cymbalta. Never had stomach issues in the past. Today it was so severe and was radiating into my chest. When it lasted over an hour, I went to ER. They were crazy busy, and after sitting there for four hours the pain had gone away. I finally demanded to be released, and some Dr gave me a cursory exam and I got the hell out of there. Now I'm home writing this and I had to stop while I had a panic attack. WTF? How can I go from feeling so good back to this in a few short days? Nothing has changed, and I havent missed any doses of medication. Can this be a reaction to the Cymbalta or the Abilify? I would almost be afraid to up the dose of Cymbalta now, in case it's causing this anxiety. Any and all opinions appreciated. I'm going out of my mind with anxiety......... Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.